# SDR CA961009004

- Difficulty date: February 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 208B
- Engine: Pwa PT6A114
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Directional Gyro
- Part number: KG102A
- Condition: Precessing
- Location: Cockpit
- Component: King
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

(CAN) COMPASS PRECESSED 90 DEGREES DURING APPROACH. APPROACH ABORTED. MAINTENANCE UNABLE TO FIND FAULT. GYRO WAS REPLACED WHEN PART AVAILABLE.
